# SDR SWAA2022030175095

- Difficulty date: January 26, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N729SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27861
- Aircraft time: 69,574 hours, 40,798 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAM FOUND ON L/H WING I/B MAIN FLAP LOWER SKIN LOCATED 10' FWD OF AFT EDGE AND 1.5' FROM O/B EDGE / UPON EVALUATION NOTED DISBOND ON L/H WING FLAP LOWER SKIN. ON FWD EDGE REPAIRED I.A.W. B737 SRM 51-70-10-2R1 AND 51.70.10.2R.0. RESTORED FINISH I.A.W AMM 51-21-99-300-801. DENT
